# SDR FDEA202510162035

- Difficulty date: October 16, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N183FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63114
- Aircraft time: 8,994 hours, 4,453 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Zone 600 Flap
- Component: Flap, Boeing
- Component part number: 113T3100108G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGE ON PREVIOUS REPAIR, LOWER SURFACE OF OUTBOARD FLAP, AT 20" TO OUTBOARD EDGE   AND 4" TO LEADING EDGE. RH WING LOWER SURFACE OF OUTBOARD FLAP AT 20" TO OUTBOARD EDGE AND 4" TO LEADING   EDGE WAS REPAIRED I.A.W. SRM 57-53-01-2R FIGURE 201 SHEET 6 TABLE II AND SRM 51-70-06-0G   REPAIR 5."A" FIGURE 9 SHEET 1 REV. 92 APR 2025.
